skip to main content
Refinado por: Nome da Publicação: Journal of Differential Equations remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

Regularity for an obstacle problem of Hessian equations on Riemannian manifolds

Bao, Gejun ; Dong, Weisong ; Jiao, Heming

Journal of Differential Equations, 01 February 2015, Vol.258(3), pp.696-716 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
2
Material Type:
Artigo
Adicionar ao Meu Espaço

Yet another proof of the Morse index theorem

Portaluri, Alessandro ; Waterstraat, Nils

Expositiones Mathematicae, 2015, Vol.33(3), pp.378-386 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
3
Material Type:
Artigo
Adicionar ao Meu Espaço

Scalar conservation laws on constant and time-dependent Riemannian manifolds

Lengeler, Daniel ; Müller, Thomas

Journal of Differential Equations, 15 February 2013, Vol.254(4), pp.1705-1727 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
4
Material Type:
Artigo
Adicionar ao Meu Espaço

Second order estimates for Hessian equations of parabolic type on Riemannian manifolds

Jiao, Heming

Journal of Differential Equations, 15 December 2015, Vol.259(12), pp.7662-7680 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
5
Material Type:
Artigo
Adicionar ao Meu Espaço

Number and profile of low energy solutions for singularly perturbed Klein–Gordon–Maxwell systems on a Riemannian manifold

Ghimenti, Marco ; Micheletti, Anna Maria

Journal of Differential Equations, 01 April 2014, Vol.256(7), pp.2502-2525 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
6
Material Type:
Artigo
Adicionar ao Meu Espaço

Singular parabolic equations of second order on manifolds with singularities

Shao, Yuanzhen

Journal of Differential Equations, 15 January 2016, Vol.260(2), pp.1747-1800 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
7
Material Type:
Artigo
Adicionar ao Meu Espaço

A quadratic Bolza-type problem in a Riemannian manifold

Candela, A.M ; Flores, J.L ; Sánchez, M

Journal of Differential Equations, 2003, Vol.193(1), pp.196-211 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
8
Material Type:
Artigo
Adicionar ao Meu Espaço

Estimates for eigenvalues on Riemannian manifolds

Cheng, Qing-Ming ; Yang, Hongcang

Journal of Differential Equations, 2009, Vol.247(8), pp.2270-2281 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
9
Material Type:
Artigo
Adicionar ao Meu Espaço

S-Shaped Bifurcation Branch in a Quasilinear Multivalued Model Arising in Climatology

Arcoya, D ; Diaz, J.I ; Tello, L

Journal of Differential Equations, 20 November 1998, Vol.150(1), pp.215-225 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
10
Material Type:
Artigo
Adicionar ao Meu Espaço

Periodic manifolds with spectral gaps

Post, Olaf

Journal of Differential Equations, 2003, Vol.187(1), pp.23-45 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Buscando em bases de dados remotas. Favor aguardar.